Smooth families of tori and linear Kähler groups
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 27 (2018) no. 3, pp. 477-496.

Cette courte note améliore les résultats de l’article [6] et peut donc être considérée comme un addendum à ce dernier. Nous y établissons qu’un groupe kählérien linéaire peut être réalisé comme le groupe fondamental d’une variété projective lisse. Pour y parvenir, nous étudions certaines déformations relatives de l’espace total d’une famille lisse de tores, et ce dans un contexte équivariant.

This short note, meant as an addendum to [6], enhances the results contained in loc. cit. In particular it is proven here that a linear Kähler group is already the fundamental group of a smooth complex projective variety. This is achieved by studying the relative deformation of the total space of a smooth family of tori in an equivariant context.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/afst.1576
@article{AFST_2018_6_27_3_477_0,
     author = {Claudon, Beno{\^\i}t},
     title = {Smooth families of tori and linear {K\"ahler} groups},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {477--496},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 27},
     number = {3},
     year = {2018},
     doi = {10.5802/afst.1576},
     zbl = {1414.32021},
     mrnumber = {3869072},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/afst.1576/}
}
TY  - JOUR
AU  - Claudon, Benoît
TI  - Smooth families of tori and linear Kähler groups
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2018
DA  - 2018///
SP  - 477
EP  - 496
VL  - Ser. 6, 27
IS  - 3
PB  - Université Paul Sabatier, Toulouse
UR  - http://www.numdam.org/articles/10.5802/afst.1576/
UR  - https://zbmath.org/?q=an%3A1414.32021
UR  - https://www.ams.org/mathscinet-getitem?mr=3869072
UR  - https://doi.org/10.5802/afst.1576
DO  - 10.5802/afst.1576
LA  - en
ID  - AFST_2018_6_27_3_477_0
ER  - 
Claudon, Benoît. Smooth families of tori and linear Kähler groups. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 27 (2018) no. 3, pp. 477-496. doi : 10.5802/afst.1576. http://www.numdam.org/articles/10.5802/afst.1576/

[1] Brosnan, Patrick; Pearlstein, Gregory On the algebraicity of the zero locus of an admissible normal function, Compos. Math., Volume 149 (2013) no. 11, pp. 1913-1962 | Article | MR 3133298 | Zbl 1293.32019

[2] Brown, Kenneth S. Cohomology of groups, Graduate Texts in Mathematics, 87, Springer, 1982, x+306 pages | Zbl 0584.20036

[3] Buchdahl, Nicholas Algebraic deformations of compact Kähler surfaces, Math. Z., Volume 253 (2006) no. 3, pp. 453-459 | Article | MR 2221080 | Zbl 1118.32016

[4] Buchdahl, Nicholas Algebraic deformations of compact Kähler surfaces. II, Math. Z., Volume 258 (2008) no. 3, pp. 493-498 | Article | MR 2369040 | Zbl 1132.32007

[5] Campana, Fréderic Coréduction algébrique d’un espace analytique faiblement kählérien compact, Invent. Math., Volume 63 (1981) no. 2, pp. 187-223 | Article | Zbl 0436.32024

[6] Campana, Fréderic; Claudon, Benoît; Eyssidieux, Philippe Représentations linéaires des groups kählériens et de leurs analogues projectifs, J. Éc. Polytech., Math., Volume 1 (2014), pp. 331-342 | Article | Zbl 1312.32012

[7] Campana, Fréderic; Claudon, Benoît; Eyssidieux, Philippe Représentations linéaires des groupes kählériens: factorisations et conjecture de Shafarevich linéaire, Compos. Math., Volume 151 (2015) no. 2, pp. 351-376 | Article | Zbl 06424571

[8] Cartan, Henri Quotient d’un espace analytique par un groupe d’automorphismes, Algebraic geometry and topology, Princeton University Press, 1957, pp. 90-102 (A symposium in honor of S. Lefschetz,) | Zbl 0084.07202

[9] Deligne, Pierre Théorème de Lefschetz et critères de dégénérescence de suites spectrales, Publ. Math., Inst. Hautes Étud. Sci. (1968) no. 35, pp. 259-278 | Numdam | Zbl 0159.22501

[10] Graf, Patrick Algebraic approximation of Kähler threefolds of Kodaira dimension zero, Math. Ann., Volume 371 (2018) no. 1-2, pp. 487-516 | Article | MR 3788856 | Zbl 06871960

[11] Kodaira, Kunihiko On compact analytic surfaces. II, Ann. Math., Volume 77 (1963), pp. 563-626 | Article | Zbl 0118.15802

[12] Kodaira, Kunihiko On compact analytic surfaces. III, Ann. Math., Volume 78 (1963), pp. 1-40 | Article | MR 184257 | Zbl 0171.19601

[13] Mégy, Damien Sections hyperplanes à singularités simples et exemples de variations de structure de Hodge (2010) (Ph. D. Thesis)

[14] Nakayama, Noburu Compact Kähler Manifolds whose Universal Convering Spaces are Biholomorphic to n (1999) (preprint RIMS-1230)

[15] Schnell, Christian Complex analytic Néron models for arbitrary families of intermediate Jacobians, Invent. Math., Volume 188 (2012) no. 1, pp. 1-81 | Article | Zbl 1299.14009

[16] Sernesi, Edoardo Deformations of algebraic schemes, Grundlehren der Mathematischen Wissenschaften, 334, Springer, 2006, xii+339 pages | MR 2247603 | Zbl 1102.14001

[17] Serre, Jean-Pierre Sur la topologie des variétés algébriques en caractéristique p, Symposium internacional de topología algebraica International symposium on algebraic topology, Universidad Nacional Autónoma de México and UNESCO, 1958, pp. 24-53 | Zbl 0098.13103

[18] Shafarevich, Igor R. Basic algebraic geometry. 2: Schemes and complex manifolds, Springer, 2013, xiv+262 pages (translated from the 2007 third Russian edition by Miles Reid) | Zbl 1277.14002

[19] Voisin, Claire Théorie de Hodge et géométrie algébrique complexe, Cours Spécialisés, 10, Société Mathématique de France, 2002, viii+595 pages | Zbl 1032.14001

[20] Voisin, Claire On the homotopy types of compact Kähler and complex projective manifolds, Invent. Math., Volume 157 (2004) no. 2, pp. 329-343 | Article | Zbl 1065.32010

[21] Voisin, Claire On the homotopy types of Kähler manifolds and the birational Kodaira problem, J. Differ. Geom., Volume 72 (2006) no. 1, pp. 43-71 | Article | Zbl 1102.32008

[22] Zucker, Steven Hodge theory with degenerating coefficients. L 2 cohomology in the Poincaré metric, Ann. Math., Volume 109 (1979) no. 3, pp. 415-476 | Article | Zbl 0446.14002

Cité par Sources :